If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.
Yes it is possible to get pregnant with an irregular cycle.
There are a few reasons as to why you had your period for half a day and then it stopped. If your periods are just starting, it is normal for them to be irregular for a while. If you have irregular periods or are on hormonal birth control, this can also affect your periods. Lastly, if pregnancy could be possible, you should take a pregnancy test to rule that out as soon as possible.
a irregular Galaxy is not normal
Unfortunately it is not possible to live a COMPLETELY normal life with diabetes. However, you can live an almost normal life. http://www.diabetesincontrol.com/ is a website dedicated to helping diabetics control their diabetes.
ya you should go see someone as in a doctor
Always possible but it's normal for some girls to have irregular periods.
Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills
Yes! they can be irregular up until her twentys, many women have irregular periods to start with and it is perfectly normal.
Not regular, or not normal.Something that is irregular doesn't have a repeating pattern; e.g. an irregular design.
Birth control can help regulate your period, talk to your doctor about it. Mine was irregular and my doctor put me on it. it helps a lot!
all birth control methods apart fom condoms can cause irregular break through bleeding. it is normal
Your first period after stopping birth control pills will normally arrive in 4-6 weeks. If your periods were irregular before you went on the pill, they're likely to return quickly to their previous irregular pattern.
Yes, it is perfectly normal to have irregular periods at first. Most girls worry about it at first, but there is no need.
If you're using a hormonal IUD then yes, it can cause irregular bleeds. As hormonal birth control stops your menstrual cycles in order to stop ovulation it can stop menstruation, instead you can experience withdrawal bleeds and it is normal for these to be a little irregular.
Yes, and you might find them irregular in the first month. Your body has to get use to the hormones you are taking. The same thing will happen when you go off of them.
And IUD (or any hormone birth control) can cause irregular spotting, cramping or bleeding for up to three months when new. Upon insertion crampong and spotting is normal as well.
yes it is normal to brown discharge come from you if you have an irregular periods or on the day you finish your period.
Irregular as "not regular" can have the synonyms disconnected or discontinuous. Irregular as "not normal" can have the synonyms deviant, different, divergent. Irregular as "not even" can have the synonym disproportionate.
After you stop the birth control pill, your cycles will return to their natural pattern within a couple of months. If your periods were irregular before you went on the pill, they're likely to be irregular after.
This could be a sign that your birth control pill isn't strong enough. Go see your provider to consider increasing the strength.
Yes, when you are younger, or just begining your cycle; it is very normal to have an irregular period. It is normal through all of your teens years as your body is constently changing.
When you are just starting your period, it is normal for it to be irregular, but soon it will start to come every month. When you are just starting your period, it is normal for it to be irregular, but soon it will start to come every month.
It's usually normal. Your periods can be irregular sometimes when starting birth control and when you first get off of it. It happens to a lot of people including me. I wouldn't worry they eill get back to normal.
No, it's not normal. If your periods were irregular before using the Nuva Ring, it is to be expected that they will return to their irregular habit. Anyone who's been three months without a period and is not using hormonal birth control should see her health care provider for an exam.